U.S. doctors online nowAsk doctors free
CA
A 32-year-old male asked:

What is the definition or description of: seroquel (quetiapine) overdose?

1 doctor answer2 doctors weighed in
Dr. Matthew Smith
Psychiatry 41 years experience
Depends: Very high dose -- "overdose"-- will cause a coma or blood pressure problems or cardiac problems. At lower doses it can make one too sleepy, as a common side effect.

Similar questions

CA
A 33-year-old male asked:

What is the definition or description of: Quetiapine overdose?

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Quetiapine OD: Quetiapine Fumarate (Seroquel) is used for short-term treatment of Schizophrenia as well as bipolar depression & mania. Typical symptoms of overdose include drowsiness, rapid heart rate and low blood pressure.
TX
A 33-year-old female asked:

Can you overdose on 1000mg of Seroquel (quetiapine)?

1 doctor answer1 doctor weighed in
Dr. Harinder Gill
Cardiology 40 years experience
Seroquel (quetiapine): The maximum recommended dose is 800 mg in a day.

Related questions

A 30-year-old member asked:
Is it possible to die from an overdose of seroquel(quetiapine)?
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
How much seroquel (quetiapine) is considered to be a dangerous overdose?
2 doctor answers7 doctors weighed in
A 43-year-old member asked:
What to do if overdose of celexa and seroquel (quetiapine)?
1 doctor answer1 doctor weighed in
A 47-year-old member asked:
What happens after an overdose of celexa and seroquel (quetiapine)?
1 doctor answer3 doctors weighed in
A 33-year-old member asked:
Is it possible to overdose on carbamazepine and seroquel (quetiapine)?
1 doctor answer2 doctors weighed in
Last updated Dec 14, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.